# SDR F3LA2012003080720

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,142 hours, 15,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FUSELAGE LT SIDE AT FRAME 68, STRINGER 23, LEFT LATERAL SHEAR PLATE CRACKED.  R & R PLATE IAW SRM 51-42-11, PAR 6.B.
